Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1 Publication


2012 | Journal Article | LibreCat-ID: 8556
J. Hausen and M. Liebendörfer, “The Cox ring of the space of complete rank two collineations,” Mathematische Nachrichten, vol. 285, no. 8–9, pp. 974–980, 2012.
LibreCat | DOI
 

Filters and Search Terms

issn=1522-2616

Search

Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed